Computation of robust stability bounds for networked systems with varying delays
by Leonidas Dritsas; Anthony Tzes
International Journal of Systems, Control and Communications (IJSCC), Vol. 4, No. 1/2, 2012

Abstract: This paper is concerned with the computation of robust stability bounds for networked controlled systems with uncertain, varying, bounded transmission delays. Given the feedback controller, the maximum allowable transmission delay is computed based on a linear matrix inequality (LMI)-constrained non-linear optimisation problem. Since certain variations of the posed problem, demand a nominally stable closed-loop system, a controller-synthesis procedure is also presented. The computation of the stabilising controller is based on a delay-dependent LMI-feasibility problem. The derived robust stability bounds are compared in simulation studies.

Online publication date: Mon, 19-Mar-2012

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Systems, Control and Communications (IJSCC):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email